Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Chest pain, cough, feels like acute bronchitis. Taken chemotherapy, no follow up done. Causes for chest pain?

Hi, from 1 month, she is having a severe chest pain and cough(feels like acute bronchitis ). doctor gave some pills and pain goes away and everything looked fine. but after 1 month, it all again the same pain and coughing. pain is not stopping . My mom had a chemotherapy 5 years ago(she took chemo, as she wasn t sure and dint want to take risk ) . she did follow check up after 1 year ago too. but she complains, that pain is on the same side of chest, where she had give chemotherapy
Asked On : Mon, 28 May 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
hi,welcome to HCM

i think your mom having recurrent cough with chest pain with the h/o chemo therapy before 5 yrs, required x-ray chest and sputum examination to rule out secondary metastatis in lung and other pathology like infection/pneumonia

,tuberculosis patch etc...then consult to phyisician thanks
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor